# SDR A6WA201312174464

- Difficulty date: December 17, 2013
- Submitted: December 28, 2013
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 26,189 hours, 25,363 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT INBD FLAP LOWER SKIN DENTED AT WS 120.00, ADJACENT TO PREVIOUS DOUBLER REPAIR.   REPAIR DENTED AREA IAW EA 15-2013-520.
